Structural stability analysis of solutions to the initial boundary value problem for a nonlinear strongly damped wave equation


Gur S., GÜLEÇ İ.

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.6, pp.1231-1236, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.3906/mat-1503-30
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1231-1236

Abstract

In this paper the initial-boundary value problem for a nonlinear strongly damped wave equation is considered. We analyze the structural stability of solutions of the nonlinear strongly damped wave equation with coefficients from H-1(Omega).